# SDR FDEA202012280328

- Difficulty date: December 28, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: A52374216050
- Part serial: UH1533
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT WEB LOC AT FR61A AND BTW LONGERON 1 TO 1A, ON AFT CARGO   COMPARTMENT DOOR PERFORMED REPAIR ON AFT WEB LOC AT FR61A AND BTW LONGERON 1 TO 1A ON AFT CARGO   COMPARTMENT DOOR IAW EA 6-5230-T0359408. TITLE: DOORS-CARGO DOOR/ HYD SYS-AFT   CARGO DOOR INNER SKINS AT FR 61A-CRACKS, PERMANENT REPAIR.
